# SDR DALA2021012400459

- Difficulty date: January 19, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,924 hours, 26,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Failed
- Location: Emergency Escape
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SQUIB DONE NOT ILLUMINATE WITH TEST 2.  MAINTENANCE REPLACED RIGHT SLIDE BOTTLE.  SYSTEM OPERATION IS NORMAL.
